A 35-year-old member asked:
what to do if i had numerous "dysport" injections in my face. told i'd see results one week. charged $1.300.00.?
4 doctor answers
Dr. Glenn Messina answered
35 years experience Aesthetic Medicine
No results?: I hope this was at a physicians office . Dysport and Botox do take about 6 days to see an effect , this effect tends to peak at 14 days or so and last between 3.5-4 months.
Answered on Sep 28, 2016
Dr. Krishna Narayanan answered
Specializes in Plastic Surgery
Discuss: Have a detailed discussion with the provider of the injections
Answered on Aug 19, 2014
Dr. Suzanne Galli answered
24 years experience ENT and Head and Neck Surgery
Dysport: Give it more time. If no effect persists, return to your doctor.
Answered on Nov 30, 2014
Dr. Jennifer Tighe De Soto answered
15 years experience Cosmetic Surgery
See a physician: It should be working by 3-5 days, certainly by a week. Most Dysport treatments require multiple injections. Cost for Dysport varies by region, but is usuallyl based on the # of units that you get. 1300 equates to over 300 units at my practice (we charge $4 per unit), which is quite a bit of Dysport. You should talk to the clinic, find out exactly how much you got and seek 2nd opinion if needed
Answered on Feb 17, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have had the scope in my stomach and the colonoscopy and not had small intestines check how do they check to see if i have a problem there i keep pain all the time
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month